IJDVL Home  
 

CASE REPORT
[View FULLTEXT]   
Year : 1994  |  Volume : 60  |  Issue : 5  |  Page : 310-311

Phenytoin induced pseudolymphoma syndrome

B Rekha Solanki1, Jaideep Bhat2 
1 
2 

Correspondence Address:
B Rekha Solanki


A case of Phenytoin induced pseudolymphoma syndrome is reported. The patient presented with high fever, generalised skin rash and lymphadenopathy and also had hepatosplenomegaly, arthralgia, leucocytosis and abnormal liver function tests.


How to cite this article:
Solanki B R, Bhat J. Phenytoin induced pseudolymphoma syndrome.Indian J Dermatol Venereol Leprol 1994;60:310-311


How to cite this URL:
Solanki B R, Bhat J. Phenytoin induced pseudolymphoma syndrome. Indian J Dermatol Venereol Leprol [serial online] 1994 [cited 2021 Jan 20 ];60:310-311
Available from: https://www.ijdvl.com/article.asp?issn=0378-6323;year=1994;volume=60;issue=5;spage=310;epage=311;aulast=Solanki;type=0


 

Wednesday, January 20, 2021
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer